Buckling and barrelling instabilities in finite elasticity

P J Davies

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)147-192
Number of pages46
JournalJournal of Elasticity
Volume21
Issue number2
DOIs
Publication statusPublished - Apr 1989

Cite this

Davies, P J. / Buckling and barrelling instabilities in finite elasticity. In: Journal of Elasticity. 1989 ; Vol. 21, No. 2. pp. 147-192.
@article{c38507c447af476eb0aa9892ba746005,
title = "Buckling and barrelling instabilities in finite elasticity",
author = "Davies, {P J}",
year = "1989",
month = "4",
doi = "10.1007/BF00040894",
language = "English",
volume = "21",
pages = "147--192",
journal = "Journal of Elasticity",
issn = "0374-3535",
publisher = "Springer",
number = "2",

}

Buckling and barrelling instabilities in finite elasticity. / Davies, P J.

In: Journal of Elasticity, Vol. 21, No. 2, 04.1989, p. 147-192.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Buckling and barrelling instabilities in finite elasticity

AU - Davies, P J

PY - 1989/4

Y1 - 1989/4

UR - http://www.scopus.com/inward/record.url?scp=0024647239&partnerID=8YFLogxK

U2 - 10.1007/BF00040894

DO - 10.1007/BF00040894

M3 - Article

VL - 21

SP - 147

EP - 192

JO - Journal of Elasticity

JF - Journal of Elasticity

SN - 0374-3535

IS - 2

ER -